NEW CETRIZINE-COLD SUSPENSION

(bottle of 60 ml Suspension)

Knoll Pharmaceuticals Ltd

Composition: Chlorpheniramine 2mg + Paracetamol 125mg + Phenylephrine 2.5mg

bottle

Rs.59.89 Rs.60.50 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistaminic medication. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Phenylephrine is used in nasal congestion and pupil dilation.It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

ALEX P PAED DROP

(bottle of 15 ml Drop)

Glenmark Pharmaceuticals Ltd

Rs.61.00 pay 0.83% more

COZY-KID ORAL LIQUID

(bottle of 60 ml Oral Liquid)

Ind Swift Laboratories Ltd

Rs.54.00 save 10.74% more

REFACOLD 2 MG/125 MG/2.5 MG DROP

(packet of 15 ml Drop)

Trans Pharmaceuticals

Rs.39.60 save 34.55% more

SEDORIL KID 2MG/125MG/2.5MG SYRUP

(bottle of 60 ml Syrup)

Pharmasynth Formulations Ltd

Rs.46.21 save 23.62% more
8 Substitutes View All